# SDR FDEA201006091915

- Difficulty date: June 9, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 35,171 hours, 29,536 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A5237801420200
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR EXT SKIN OUTER SIDE HAS 1SQ IN DENT LOCATED 29 IN FROM FWD END AND 4.5 IN FROM BOTTOM. COMPLIED WITH EA NR 6-5230-135206 BULK CARGO DOOR SKIN DENT REF SNRM N00578 FOR WORK DETAILS.
